# SDR UALA2009062901836

- Difficulty date: June 28, 2009
- Submitted: June 29, 2009
- Operation: Air carrier
- Aircraft: N545UA
- Make and model: Boeing 757222
- Aircraft serial: 25323
- Aircraft time: 66,870 hours, 19,389 cycles
- Engine: Pwa PW2037
- System (JASC): 2161 · Cabin Temperature Controller
- Part: Controller
- Part number: 62594610
- Part serial: 515
- Condition: Faulty
- Location: Temp Control
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HIGH PACK TEMP OUT.  REPLACED PACK TEMP CONTROLLER.  INSTALLED LEFT PACK CONDENSER.  OPERATION CHECK NORMAL.  LEAK CHECKED.  NO LEAK FOUND.
